Alert archive / Tennessee / Special Weather Statements in 2021

Special Weather Statement, NWS Nashville, TN

March 27, 2021Davidson County, Tennessee

NWS Nashville, TN issued this special weather statement at Mar 27, 2021, 9:13 PM CDT for Davidson County, Tennessee. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2021, 9:13 PM CDT (02:13 UTC)
Expired
Mar 27, 2021, 10:00 PM CDT
In force
47 min
Issued by
NWS Nashville, TN

County Davidson County, TN

The radar

The Nashville radar (KOHX), 8 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

616 
WWUS84 KOHX 280213
SPSOHX

Special Weather Statement
National Weather Service Nashville TN
913 PM CDT Sat Mar 27 2021
 
TNZ027-028-059-280300-
Williamson TN-Davidson TN-Wilson TN-
913 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...NORTHEASTERN
WILLIAMSON AND NORTHWESTERN WILSON COUNTIES UNTIL 1000 PM CDT...

At 913 PM CDT, Doppler radar was tracking a strong thunderstorm over
Oak Hill, or near Nashville, moving northeast at 35 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lebanon, Nashville, Hendersonville, Brentwood, Mount Juliet, Forest
Hills, Oak Hill, Belle Meade, Lakewood, Hermitage, Rural Hill,
Antioch, Belinda City, Berry Hill, Green Hill, Percy Priest Lake and
Gladeville.

This includes the following highways...
 Interstate 40 between mile markers 199 and 235.
 Interstate 65 between mile markers 73 and 85.
 Interstate 24 between mile markers 47 and 59.
 Interstate 840 between mile markers 70 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3632 8644 3613 8631 3608 8649 3610 8652
      3608 8652 3608 8654 3609 8655 3607 8655
      3599 8686 3613 8694 3625 8662 3625 8659
      3627 8657 3628 8653 3628 8652 3629 8652
TIME...MOT...LOC 0213Z 245DEG 30KT 3609 8681 

$$

Schaper

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 8:39 PM CDT, 34 minutes earlier.

Area forecast discussion, Mar 27, 8:39 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
839 PM CDT Sat Mar 27 2021

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Updated suite of forecast products per latest regional trends.
Most heavy rainfall activity around and south of I-40 Corridor.
Current meteorological analysis and interpretation suggests mid
state may be transitioning from more of a severe threat to a
flooding threat. However, certainly the severe threat is not
totally over with favorable low level vertical shear continuing
across mid state region. Still certainly looks like some locations
will experience between 4 to 5 inches of rainfall before this
event is all over. Consensus short term model solutions continuing
to show a large area of showers and thunderstorms continuing to
develop to our west and pushing them through at least locations
around west of the I-65 Cooridor by sunrise on Sunday, with bulk
of showers and thunderstorms moving out of mid state region by
late morning hours on Sunday. Tweaked hourly temperature,
dewpoint, and wind speed/direction grids and blended them with
previously forecasted associated late evening through overnight
hours. Refreshed suite of forecast products with shower and
thunderstorm development and timing movement a blended solution of
previous forecast along with latest HRRR and NAMNest model runs.
Remainder of forecast remains on track.

.AVIATION...
00Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...Several admendments probable through 28/24Z,
mainly up to 28/16Z when shwrs and tstms are expected to finally
move east of mid state region. Best potential for heavy rainfall
impacts MQY and CSV, lightest amounts CSV. Initial sfc E/SE winds
will veer to NW by 28/18Z. Continuance of strong surface pressure
gradient influences will allow gusts to around 20kts at times.
Mainly VFR, MVFR during rainfall events, vsbys expected. Ceilings
will fluctuate between VFR/MVFR thresholds. LLWS expected to be
pronounced enough CSV around 28/05Z to support 40kt wind shear
at top of 2 KFT Layer.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......JB Wright
AVIATION........JB Wright
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 8 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1229 PM CDT Sat Mar 27 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-281730-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1229 PM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms will be possible across all of Middle
Tennessee this afternoon into tonight. Damaging winds, large hail,
and isolated tornadoes will all be possible. Additional rounds of
heavy rainfall expected through tonight and overnight. Additional
rainfall amounts of 1 to 4 inches, with locally higher amounts of 5
to 6 inches, expected on already saturated ground conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

River impacts from rainfall today and early Sunday morning will be
possible. Some local rivers are expected to reach up to moderate
flood stage by early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

09

In the hours before

Local storm report, Mar 27, 8:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
824 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     FLOOD            7 SW MURFREESBORO       35.80N  86.50W
03/27/2021                   RUTHERFORD         TN   FIRE DEPT/RESCUE

            FLOODED ROADWAYS ACROSS MURFREESBORO INCLUDING E.
            OVERALL CREEK RD/NEW SALEN HWY, SAINT ANDREWS DR./GENOA
            DR., S. MOLLOY LN/BRIDGE AVE., HERTIAGE PARK DR./WARD
            DR.

&&

EVENT NUMBER OHX2100353

CMA
Local storm report, Mar 27, 8:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             5 ESE BRADYVILLE        35.71N  86.09W
03/27/2021  E1.50 INCH       CANNON             TN   SOCIAL MEDIA

            PING PONG SIZE HAIL NEAR HOLLOW SPRINGS.

&&

EVENT NUMBER OHX2100354

CMA
Local storm report, Mar 27, 8:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
836 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     FLOOD            SPRING HILL             35.74N  86.92W
03/27/2021                   MAURY              TN   SOCIAL MEDIA

            FLOOD WATERS THREATENING HOMES IN SPRING HILL ALONG HWY
            31& MILES JOHNSON/DUPLEX.

&&

EVENT NUMBER OHX2100355

CMA
Special weather statement, Mar 27, 8:46 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Nashville TN
846 PM CDT Sat Mar 27 2021

TNZ065-066-080-280230-
Cumberland TN-Van Buren TN-White TN-
846 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...NORTHEASTERN VAN
BUREN AND SOUTHEASTERN WHITE COUNTIES UNTIL 930 PM CDT...

At 846 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Sparta, moving east at 50 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Crossville, Sparta, Spencer, Fairfield Glade, Crab Orchard, Pleasant
Hill, Lake Tansi, Cumberland Mountain State Park, Slate Springs,
Indian Rock Lake, Virgin Falls State Natural Area and Fall Creek
Falls State Park.

This includes Interstate 40 between mile markers 314 and 339.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3590 8471 3586 8473 3583 8477 3582 8480
      3576 8492 3577 8493 3575 8502 3577 8504
      3576 8507 3577 8510 3577 8525 3575 8527
      3575 8547 3597 8550 3600 8531 3598 8526
      3601 8526 3608 8480 3600 8472 3591 8468
TIME...MOT...LOC 0146Z 255DEG 45KT 3586 8538

Schaper
Special weather statement, Mar 27, 9:00 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Nashville TN
900 PM CDT Sat Mar 27 2021

TNZ061-062-075-280245-
Rutherford TN-Bedford TN-Marshall TN-
900 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...CENTRAL
RUTHERFORD AND NORTHWESTERN BEDFORD COUNTIES UNTIL 945 PM CDT...

At 900 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Lewisburg, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Murfreesboro, Smyrna, Walterhill, Chapel Hill, Eagleville, Rover,
Lascassas, Christiana, Rockvale and Unionville.

This includes the following highways...
 Interstate 24 between mile markers 72 and 87.
 Interstate 840 between mile markers 47 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3565 8680 3570 8674 3571 8669 3572 8670
      3575 8670 3575 8668 3577 8667 3577 8666
      3578 8666 3580 8664 3579 8661 3581 8661
      3581 8662 3583 8661 3600 8643 3587 8617
      3584 8618 3553 8663
TIME...MOT...LOC 0200Z 221DEG 33KT 3565 8666

10
Special weather statement, Mar 27, 9:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
913 PM CDT Sat Mar 27 2021

TNZ027-028-059-280300-
Williamson TN-Davidson TN-Wilson TN-
913 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...NORTHEASTERN
WILLIAMSON AND NORTHWESTERN WILSON COUNTIES UNTIL 1000 PM CDT...

At 913 PM CDT, Doppler radar was tracking a strong thunderstorm over
Oak Hill, or near Nashville, moving northeast at 35 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Lebanon, Nashville, Hendersonville, Brentwood, Mount Juliet, Forest
Hills, Oak Hill, Belle Meade, Lakewood, Hermitage, Rural Hill,
Antioch, Belinda City, Berry Hill, Green Hill, Percy Priest Lake and
Gladeville.

This includes the following highways...
 Interstate 40 between mile markers 199 and 235.
 Interstate 65 between mile markers 73 and 85.
 Interstate 24 between mile markers 47 and 59.
 Interstate 840 between mile markers 70 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3632 8644 3613 8631 3608 8649 3610 8652
      3608 8652 3608 8654 3609 8655 3607 8655
      3599 8686 3613 8694 3625 8662 3625 8659
      3627 8657 3628 8653 3628 8652 3629 8652
TIME...MOT...LOC 0213Z 245DEG 30KT 3609 8681

Schaper

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:05 PM CDTSpecial Weather StatementOHXMaury40 min
Mar 27, 7:13 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury32 min
Mar 27, 7:32 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren43 min
Mar 27, 7:35 PM CDTFlash Flood WarningOHXBedford, Cannon, Rutherford, Williamson3 hr
Mar 27, 7:35 PM CDTSpecial Weather StatementOHXDeKalb40 min
Mar 27, 7:39 PM CDTSpecial Weather StatementOHXDavidson36 min
Mar 27, 8:04 PM CDTSpecial Weather StatementOHXDavidson26 min
Mar 27, 8:08 PM CDTSpecial Weather StatementOHXHickman37 min
Mar 27, 8:14 PM CDTSpecial Weather StatementOHXVan Buren, Warren, White31 min
Mar 27, 8:46 PM CDTSpecial Weather StatementOHXCumberland, White44 min
Mar 27, 8:49 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry41 min
Mar 27, 9:00 PM CDTSpecial Weather StatementOHXRutherford45 min
Mar 27, 9:02 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry14 hr
Mar 27, 9:22 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Williamson14 hr
Mar 27, 9:27 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury33 min
Mar 27, 9:35 PM CDTFlash Flood WarningOHXMarshall, Maury, Rutherford, Williamson13 hr
Mar 27, 9:45 PM CDTSpecial Weather StatementOHXCumberland45 min
Mar 27, 9:49 PM CDTRiver Flood WarningOHXHickman6 days
Mar 27, 9:55 PM CDTSevere Thunderstorm WarningOHXCumberland, White20 min
Mar 27, 9:59 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson31 min
Mar 27, 10:05 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Robertson11 hr
Mar 27, 10:09 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Wilson11 hr
Mar 27, 10:17 PM CDTFlash Flood WarningOHXCannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more12 hr
Mar 27, 10:20 PM CDTFlash Flood WarningOHXDickson, Houston, Humphreys11 hr
Mar 27, 10:29 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson31 min
Mar 27, 10:37 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more11 hr
Mar 27, 10:45 PM CDTRiver Flood WarningOHXPerry65 hr
Mar 27, 10:52 PM CDTRiver Flood AdvisoryOHXDavidson13 days
Mar 27, 11:02 PM CDTSpecial Weather StatementOHXDickson, Hickman, Humphreys, Perry43 min
Mar 27, 11:08 PM CDTFlash Flood WarningOHXClay, Jackson, Macon, Putnam, Smith, Sumner and 2 more11 hr
Mar 27, 11:13 PM CDTSpecial Weather StatementOHXWilson32 min
Mar 27, 11:37 PM CDTRiver Flood AdvisoryOHXHumphreys3 days
Mar 27, 11:37 PM CDTRiver Flood AdvisoryOHXMaury3 hr
Mar 27, 11:37 PM CDTSpecial Weather StatementOHXDavidson23 min
Mar 27, 11:40 PM CDTSpecial Weather StatementOHXSmith, Wilson35 min
Mar 27, 11:44 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson31 min
Mar 27, 11:57 PM CDTFlash Flood WarningOHXClay, Fentress, Overton, Pickett, Putnam11 hr
Mar 28, 12:04 AM CDTFlash Flood WarningOHXDavidson, Robertson, Sumner, Trousdale, Wilson6 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson11 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson6 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson15 hr
Mar 28, 12:13 AM CDTRiver Flood WarningOHXDavidson15 hr
Mar 28, 12:15 AM CDTSpecial Weather StatementOHXWilson30 min
Mar 28, 12:17 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne43 min
Mar 28, 12:41 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXDavidson, Williamson, Wilson4 hr
Mar 28, 12:54 AM CDTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more36 min
Mar 28, 1:02 AM CDTRiver Flood WarningOHXHickman18 hr
Mar 28, 1:13 AM CDTSpecial Weather StatementOHXSmith32 min
Mar 28, 1:25 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more35 min
Mar 28, 1:34 AM CDTSpecial Weather StatementOHXFentress, Overton, Putnam41 min
Mar 28, 1:44 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson31 min
Mar 28, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Lawrence, Marshall36 min
Mar 28, 2:07 AM CDTRiver Flood WarningOHXMaury69 hr
Mar 28, 2:09 AM CDTSpecial Weather StatementOHXDeKalb, Putnam51 min
Mar 28, 2:36 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Wayne6 hr
Mar 28, 2:57 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Van Buren, Warren63 min
Mar 28, 2:58 AM CDTSpecial Weather StatementOHXCumberland, Fentress, White77 min
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson18 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:25 AM CDTRiver Flood WarningOHXDavidson61 hr
Mar 28, 3:30 AM CDTRiver Flood WarningOHXDavidson63 hr
Mar 28, 3:30 AM CDTRiver Flood WarningOHXDavidson63 hr
Mar 28, 3:54 AM CDTRiver Flood WarningOHXHumphreys6 days
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXMarshall38 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXBedford, Marshall26 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXPerry, Wayne30 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXGiles43 hr
Mar 28, 5:44 AM CDTRiver Flood AdvisoryOHXLawrence23 hr
Mar 28, 5:52 AM CDTAreal Flood AdvisoryOHXDavidson, Robertson, Sumner, Trousdale, Wilson3 hr
Mar 28, 6:03 AM CDTRiver Flood AdvisoryOHXCheatham72 hr
Mar 28, 7:28 AM CDTRiver Flood WarningOHXWilliamson28 hr
Mar 28, 8:56 AM CDTRiver Flood WarningOHXHickman3 days
Mar 28, 10:39 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more3 hr
Mar 28, 11:54 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson43 hr
Mar 28, 12:30 PM CDTRiver Flood AdvisoryOHXSmith23 hr
Mar 28, 12:35 PM CDTRiver Flood AdvisoryOHXBedford12 hr

Nearby

Special Weather Statements in Tennessee, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.